[ Home | Contents | Search | Post | Reply | Next | Previous | Up ]
From: John K
Cheryl - Getting warning symptoms twice while driving is serious in my opnion. There may not be enough time to stop, and you could have an accident. Since you have been diagnosed with V-V, I assume you had a complete medical "workup", since there are many different causes. Metopropol is a beta-blocker,does not seem appropriate if you have low blood pressure. You should be closely monitored if you decide to take it. Do a web search on vasovagal (goggle.com), and learn as much as you can about it. At first symptoms, raise your legs above your body and do forced breathing like pilots do to counter G-force (close mouth/glottis when exhaling forcefully) to send blood to your head. Drink sports drinks with electrolytes, don't spare the salt, exercise to have physical strength. Keep a log of your events and circumstances before and after.